Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 134, NWS Shreveport, LA

April 30, 2017Caldwell Parish, Jackson Parish, Ouachita Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 30, 2017, 3:53 AM CDT for Caldwell Parish, Jackson Parish, Ouachita Parish, Louisiana. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2017, 3:53 AM CDT (08:53 UTC)
Expired
Apr 30, 2017, 4:45 AM CDT
In force
52 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Caldwell Parish, LA, Jackson Parish, LA, Ouachita Parish, LA

The radar

The Shreveport radar (KSHV), 167 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 4:02 AM CDTTSTM WND DMG5 Ene Eros, LATREE DOWN ON HIGHWAY 34.
Apr 30, 4:35 AM CDTTSTM WND DMG3 S Swartz, LAA PORTION OF A POWER POLE WAS SNAPPED DUE TO THUNDERSTORM WINDS ALONG HIGHWAY 80 BETWEEN VANBUREN DRIVE AND STUBBS VINSON ROAD, RESULTING IN DOWNED POWER LINES WHICH LEFT ABOUT 40 HOMES WITHOUT POWER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 10:23 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 8.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1748 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1748 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
454 m²/s²
Significant tornado parameter
3.0
Supercell composite
19.0

Open this sounding in Storm Lab

The text

As transmitted.

324 
WUUS54 KSHV 300853
SVRSHV
LAC021-049-073-300945-
/O.NEW.KSHV.SV.W.0134.170430T0853Z-170430T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
353 AM CDT SUN APR 30 2017

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Northwestern Caldwell Parish in north central Louisiana...
  Northeastern Jackson Parish in north central Louisiana...
  Ouachita Parish in north central Louisiana...

* Until 445 AM CDT

* At 353 AM CDT, severe thunderstorms were located along a line 
  extending from 12 miles west of Brownsville-Bawcomville to 13 
  miles southwest of Brownsville-Bawcomville to 13 miles northwest 
  of Columbia, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Monroe, Claiborne, West Monroe, Swartz, Brownsville-Bawcom,
  Brownsville-Bawcomville, Richwood, Sterlington, Eros, Drew,
  Fondale, Vixen, Millhaven, Folksville, Mineral Springs, Guthrie,
  Deshard, Fairbanks, Perryville and Cheniere.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3249 9194 3245 9194 3237 9201 3208 9230
      3225 9235 3243 9245 3258 9226 3259 9222
      3262 9221 3271 9206 3269 9205 3270 9204
      3271 9204 3270 9203 3271 9197 3268 9197
      3266 9194 3266 9191 3260 9193 3252 9190
TIME...MOT...LOC 0852Z 217DEG 42KT 3242 9237 3232 9228 3221 9227 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

15
1 follow-up statement
447 
WWUS54 KSHV 300942
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
442 AM CDT SUN APR 30 2017

LAC021-049-073-300952-
/O.EXP.KSHV.SV.W.0134.000000T0000Z-170430T0945Z/
Caldwell LA-Jackson LA-Ouachita LA-
442 AM CDT SUN APR 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CALDWELL...
NORTHEASTERN JACKSON AND OUACHITA PARISHES WILL EXPIRE AT 445 AM
CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 600 AM CDT for
north central Louisiana.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Shreveport.

LAT...LON 3249 9194 3245 9194 3237 9201 3208 9230
      3225 9235 3243 9245 3258 9226 3259 9222
      3262 9221 3271 9206 3269 9205 3270 9204
      3271 9204 3270 9203 3271 9197 3268 9197
      3266 9194 3266 9191 3260 9193 3252 9190
TIME...MOT...LOC 0942Z 224DEG 38KT 3275 9193 3265 9184 3254 9183 

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 1:57 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Apr 30, 1:57 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
157 AM CDT Sun Apr 30 2017

.UPDATE...

Quick zone update just sent to add Ouachita, Caldwell, Grant, and
LaSalle Parishes to SVR Watch #178, while also shaving off
portions of SW AR/much of E TX from the watch. The cold front
continues to move steadily E early this morning, from near a Hope
and Lewisville AR, to a Greenwood LA, to just E of F17 and
Hemphill line as of 0640Z. Meanwhile, convection has begun to
increase across Cntrl LA this morning, indicative of cloud top
cooling on the IR satellite. This trend should continue as strong
theta-e advection continues where upper diffluence has increased
markedly across a moderately unstable air mass where MLCapes
still range from 1500-2000 J/Kg attm.

Believe the svr threat will remain isolated overnight, especially
as the ongoing convection along/ahead of the front fills in. Heavy
rainfall appears to be the primary threat now, and will have to
watch closely especially over areas which saw the heavy rain from
the isolated supercells Saturday afternoon over Ncntrl LA. Any
storms that develop out ahead of the main area of convection would
contain the svr threat, with damaging winds/marginally svr hail
possible.

Farther W, elevated convection continues to develop/spread E across
Ncntrl TX this morning, associated with the primary closed low over
the TX Panhandle. This should eventually affect E TX/SE OK later this
morning.

Zone update/refined watch area already out.

15

&&

.PREV DISCUSSION... /issued 1254 AM CDT Sun Apr 30 2017/

DISCUSSION...

AVIATION...
For the 30/06Z TAF period, MVFR to VFR cigs across most terminal
sites with showers and thunderstorms. Showers and thunderstorms
are still affecting terminals in east texas with a line extending
from KLFK to KTXK. These showers and thunderstorms are associated
with a cold front that has moved into east Texas. Expect these
thunderstorms to continue to move off to the east across the area
through the reminder of the morning hours. By 12Z VFR cigs will
prevail across the region with gusty winds of 15 to 20 kts due to
a tightening pressure gradient. /21/

PREV DISCUSSION... /issued 1034 PM CDT Sat Apr 29 2017/

DISCUSSION...
Have updated the forecast to include severe thunderstorm watch
number 178 for much of the area. Bumped up the chance of rain
for the area and keep wording of heavy rain and possibly severe.
/06/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  61  70  50  80 / 100  40   0   0
MLU  67  74  51  79 / 100 100  10   0
DEQ  56  66  42  75 /  70  20  10   0
TXK  58  67  47  75 /  70  30   0   0
ELD  62  71  47  77 / 100  70  10   0
TYR  54  68  47  79 /  70  20   0   0
GGG  57  67  47  79 /  70  20   0   0
LFK  60  71  48  83 /  70  30   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 7 AM CDT this morning for ARZ070>073.

     Flash Flood Watch until 7 AM CDT this morning for ARZ050-051-
     059>061.

LA...Lake Wind Advisory until 7 AM CDT this morning for LAZ001>006-
     010>014-017>022.

OK...Flash Flood Watch until 7 AM CDT this morning for OKZ077.

TX...Lake Wind Advisory until 7 AM CDT this morning for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&

15
Hazardous weather outlook, Apr 29, 4:51 PM CDT, 11 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
451 PM CDT Sat Apr 29 2017

ARZ050-051-059>061-OKZ077-301200-
Sevier-Howard-Little River-Hempstead-Nevada-McCurtain-
451 PM CDT Sat Apr 29 2017

This Hazardous Weather Outlook is for portions of southwest
Arkansas and southeast Oklahoma.

.DAY ONE...Tonight...

Scattered showers and thunderstorms continue across southern
Arkansas this afternoon, with additional thunderstorms moving into
the southeast Oklahoma and southwest Arkansas this evening, ahead
of a slow moving cold front. Therefore, there could be a period
of slow moving thunderstorms containing heavy rain that may cause
flash flooding across the area this evening, before these storms
consolidate into a line of strong to severe thunderstorms and
quickly advance east by tonight. Widespread rainfall amounts of
two to four inches, with isolated higher amounts in excess of five
inches, will be possible this afternoon through tonight. In
addition to the heavy rain and flash flood threat, damaging winds,
isolated tornadoes, and large hail will be possible this evening,
with these threats diminishing from west to east late.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Showers and thunderstorms will increase once again Wednesday ahead
of a cold front and associated upper level disturbance. However,
the threat for severe thunderstorms appear low at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, spotter networks, and amateur
radio operators, will be needed late this afternoon through
tonight.

ARZ070>073-LAZ001>006-010>014-017>022-TXZ096-097-108>112-124>126-
136>138-149>153-165>167-301200-
Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-
Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-Bowie-Franklin-Titus-
Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-
Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
451 PM CDT Sat Apr 29 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...Tonight...

Scattered showers and thunderstorms continue to lift across
northern Louisiana and southern Arkansas this afternoon. These
storms are capable of producing large hail, damaging winds, and
brief isolated tornadoes. Meanwhile...discrete thunderstorms are
developing in central and northeast Texas this afternoon, ahead
of a slow moving cold front. These storms will intensify as they
shift east across the region tonight. Some of these storms may
become severe, with damaging winds, isolated tornadoes, large
hail, and locally heavy rainfall possible. The severe weather
threat will gradually diminish from west to east across East Texas
late tonight as these storms move into Southwest Arkansas and
North Louisiana.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...
Strong to possibly severe thunderstorms will be exiting the
eastern sections of north central Louisiana around daybreak
Sunday with the passage of a cold front. The threat for heavy
rainfall will persist through mid morning though, before rain
rates taper as drier air spills eastward. Look for the showers and
embedded thunderstorms to diminish from west to east through mid
afternoon Sunday.

Showers and thunderstorms will increase once again Wednesday
ahead of a cold front and associated upper level disturbance.
Depending on the extent of surface heating and resultant
instability, there is a potential for at least isolated severe
thunderstorms across the region Wednesday, before cooler and drier
air filters southeast behind the cold frontal passage Wednesday
night.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, spotter networks, and amateur
radio operators, will be needed tonight.

Palmer

In the hours before

Special weather statement, Apr 29, 11:39 PM CDT, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1139 PM CDT SAT APR 29 2017

LAZ017-TXZ153-165>167-300530-
Sabine LA-Sabine TX-Angelina TX-San Augustine TX-Shelby TX-
1139 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SABINE PARISH...
SOUTHEASTERN SHELBY...SOUTHEASTERN ANGELINA...SAN AUGUSTINE AND
SABINE COUNTIES UNTIL 1230 AM CDT...

At 1138 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Pineland, or 12 miles north of Ebenezer, moving
northeast at 55 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Milam, Many, San Augustine, Zwolle, Hemphill, Pineland, Patroon,
Bland Lake, Rosevine, Macune, Zavalla, Huxley, Noble, Broaddus,
Bronson, McElroy, Yellowpine, Chinaquapin, Hurstown and Sexton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 600 AM CDT for
northwestern Louisiana...and eastern Texas.

LAT...LON 3108 9446 3125 9436 3122 9433 3123 9432
      3124 9434 3127 9434 3132 9432 3183 9401
      3157 9342 3116 9384 3114 9402 3111 9406
      3108 9424
TIME...MOT...LOC 0438Z 217DEG 46KT 3121 9411

24
Special weather statement, Apr 30, 1:29 AM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Shreveport LA
129 AM CDT SUN APR 30 2017

ARZ071-072-LAZ001>003-300715-
Lafayette AR-Columbia AR-Bossier LA-Caddo LA-Webster LA-
129 AM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAFAYETTE AND
SOUTHWESTERN COLUMBIA COUNTIES...NORTHWESTERN WEBSTER...NORTHWESTERN
CADDO AND NORTHERN BOSSIER PARISHES UNTIL 215 AM CDT...

At 128 AM CDT, Doppler radar was tracking a strong thunderstorm over
Gilliam, or 21 miles northwest of Bossier City, moving northeast at
45 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Springhill, Blanchard, Benton, Cullen, Plain Dealing, Sarepta,
Mooringsport, Bradley, Taylor, Hosston, Belcher, Gilliam, Bussey,
Canfield, Welcome, Alden Bridge, Gin City, Cavett, State Line and
Ivan.

A severe thunderstorm watch remains in effect until 600 AM CDT for
southwestern Arkansas...and northwestern Louisiana.

LAT...LON 3259 9366 3259 9383 3266 9400 3302 9383
      3302 9381 3304 9382 3318 9375 3318 9373
      3320 9375 3321 9374 3321 9348 3305 9328
TIME...MOT...LOC 0628Z 210DEG 41KT 3279 9384

06
Special weather statement, Apr 30, 1:46 AM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
146 AM CDT SUN APR 30 2017

LAZ019-020-022-300730-
Winn LA-La Salle LA-Grant LA-
146 AM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT...NORTHERN LA SALLE
AND SOUTHEASTERN WINN PARISHES UNTIL 230 AM CDT...

At 146 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Ball, or 13 miles north of Pineville, moving north at
45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Jena, Olla, Midway, Urania, Pollock, Dry Prong, Tullos, Georgetown,
Rogers, Bentley, Rochelle, Zenoria and Fishville.

A severe thunderstorm watch remains in effect until 600 AM CDT for
north central Louisiana.

LAT...LON 3147 9223 3145 9259 3193 9247 3188 9201
TIME...MOT...LOC 0646Z 200DEG 51KT 3153 9242

06
Special weather statement, Apr 30, 2:16 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Shreveport LA
216 AM CDT SUN APR 30 2017

LAZ005-012>014-018-019-300745-
Winn LA-Bienville LA-Lincoln LA-Natchitoches LA-Ouachita LA-
Jackson LA-
216 AM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...NORTHEASTERN
NATCHITOCHES...WEST CENTRAL OUACHITA...SOUTHEASTERN BIENVILLE...
SOUTHEASTERN LINCOLN AND NORTHWESTERN WINN PARISHES UNTIL 245 AM
CDT...

At 216 AM CDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Winnfield, moving northeast at 80 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Ruston, Grambling, Winnfield, Jonesboro, Choudrant, Chatham, Hodge,
Goldonna, North Hodge, Vienna, Dodson, East Hodge, Calvin, Quitman,
Eros, Hudson, Caderville and Mineral Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 600 AM CDT for
north central and northwestern Louisiana.

LAT...LON 3181 9272 3199 9297 3261 9271 3246 9226
TIME...MOT...LOC 0716Z 206DEG 72KT 3203 9284

24
Special weather statement, Apr 30, 3:07 AM CDT, 46 minutes before
WWUS84 KSHV 000000 SPSSHV Special Weather Statement National
Weather Service Shreveport LA 307 AM CDT SUN APR 30 2017 LAZ004-005-
012-300845-Bienville LA-Lincoln LA-Claiborne LA-306 AM CDT Sun Apr
30 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BIENVILLE...
SOUTHEASTERN CLAIBORNE AND NORTHWESTERN LINCOLN PARISHES UNTIL 345 AM
CDT...

At 306 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Gibsland, or 16 miles southeast of Minden, moving
northeast at 40 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Homer, Arcadia, Gibsland, Athens, Lisbon, Bryceland, Mount Lebanon,
Spring Lake, Sailes, Lake Clairborne, Corinth and Aycock.

A severe thunderstorm watch remains in effect until 600 AM CDT for
north central and northwestern Louisiana.

LAT...LON 3242 9296 3239 9316 3259 9310 3283 9311
      3282 9284 3277 9273
TIME...MOT...LOC 0806Z 217DEG 35KT 3243 9311

06
Special weather statement, Apr 30, 3:19 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Shreveport LA
319 AM CDT SUN APR 30 2017

ARZ073-LAZ006-300900-
Union AR-Union LA-
319 AM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY IN
SOUTH CENTRAL ARKANSAS AND NORTHEASTERN UNION PARISHES UNTIL 400 AM
CDT...

At 319 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Farmerville, or 12 miles southwest of Huttig,
moving northeast at 60 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Huttig, Strong, Lapile, Marion, Felsenthal, New London, Aurelle,
Oakland, Haile, Linville, Pigeon Hill, Cecil and Litroe.

A severe thunderstorm watch remains in effect until 600 AM CDT for
south central Arkansas...and north central Louisiana.

LAT...LON 3273 9219 3289 9247 3328 9239 3330 9236
      3329 9236 3326 9232 3328 9230 3326 9229
      3325 9223 3321 9223 3321 9218 3316 9217
      3316 9211 3310 9214 3303 9211 3303 9209
      3301 9207 3296 9208 3287 9208 3285 9207
TIME...MOT...LOC 0819Z 216DEG 50KT 3288 9227

06

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 11:39 PM CDTSpecial Weather StatementSHVSabine51 min
Apr 30, 1:18 AM CDTSevere Thunderstorm WarningSHVOuachita, Union35 min
Apr 30, 1:29 AM CDTSpecial Weather StatementSHVBossier46 min
Apr 30, 1:46 AM CDTSpecial Weather StatementSHVLaSalle44 min
Apr 30, 2:16 AM CDTSpecial Weather StatementSHVJackson, Winn29 min
Apr 30, 3:09 AM CDTTornado WarningSHVJackson, Winn51 min
Apr 30, 3:19 AM CDTSpecial Weather StatementSHVUnion41 min
Apr 30, 4:13 AM CDTAreal Flood AdvisorySHVCaldwell, Jackson, Lincoln, Ouachita, Union, Winn3 hr
Apr 30, 4:19 AM CDTLake Wind AdvisorySHVBossier, Caddo, De Soto, Red River, Webster15 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.